# SDR ASAA2022082539667

- Difficulty date: August 25, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N976AK
- Make and model: Boeing 737
- Aircraft serial: 64967
- Aircraft time: 858 hours, 283 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"STAB TRIM FAIL' ON RECALL DURING DESCENT. LIGHT EXTINGUISHED AFTER MASTER CAUTION SYSTEM RESET. GROUNDED - YES. PER SEAMC I/B CREW REPORTED SPEED TRIM FAIL NOT STAB TRIM FAIL. PFCS LOGGED FAULT 22-11186 ON A SIDE B SIDE NO FAULTS. RAN B737-9 IFIM 22-11-00-810--C61, AND B737-9 AMM TASK 22-11-00-740-804. ALL SPEED TRIM TESTS PASSED.
